# SDR DALA2023042503237

- Difficulty date: April 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE FROM STA Y=150 TO Y=218 AND -X=47 TO -X=60 AT PAX CABIN (CPAX). SUMMARY OF NRC 00389: CORROSION LEVEL 2. MEMBRANE FROM STA Y=150 TO Y=218 AND -X=47 TO -X=60 AT PAX CABIN (CPAX) WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 FIG. 201. (LP #2731857)
